# SDR KBMA88681

- Difficulty date: March 4, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 23015
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,826 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO IS CRACKED AND MALFUNCTIONS WHEN POWER IS APPLIED.
